Isoclinism of crossed modules


Odabas A. , Uslu E. O. , Ilgaz E.

JOURNAL OF SYMBOLIC COMPUTATION, vol.74, pp.408-424, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74
  • Publication Date: 2016
  • Doi Number: 10.1016/j.jsc.2015.08.006
  • Title of Journal : JOURNAL OF SYMBOLIC COMPUTATION
  • Page Numbers: pp.408-424

Abstract

In this paper, we introduce the notion of isoclinism among crossed modules and describe various properties of the notion. We give an algorithm for checking isoclinism among crossed modules and apply the algorithm (implemented in GAP) to classify certain crossed modules. (C) 2015 Elsevier Ltd. All rights reserved.